# SDR CALA9701569

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68047
- Make and model: Doug DC-10-10
- Aircraft serial: 47801
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 1781
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION ON FRAME AND LONGERON IN AFT CARGO COMPARTMENT AT STA 1781, LONGERON 45L AND 46L.  THE CORROSION WAS REMOVED, A SHEAR TIE WAS FABRICATED AND INSTALLED IAW SRM 51-90-0.
